The rational solutions of the diophantine equation n2 = e3 -D for |D| = 100
Mathematica Scandinavica, Tome 4 (1956), pp. 281-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1956__4_165634,
author = {ERNST S. SELMER},
title = {The rational solutions of the diophantine equation n2 = e3 {-D} for {|D|} = 100},
journal = {Mathematica Scandinavica},
pages = {281--286},
year = {1956},
volume = {4},
zbl = {0077.05001},
url = {http://geodesic.mathdoc.fr/item/MS2_1956__4_165634/}
}
ERNST S. SELMER. The rational solutions of the diophantine equation n2 = e3 -D for |D| = 100. Mathematica Scandinavica, Tome 4 (1956), pp. 281-286. http://geodesic.mathdoc.fr/item/MS2_1956__4_165634/